# SDR WX0A072863

- Difficulty date: September 14, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 58,121 hours, 51,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE CEILING EMER LIGHT INOPERATIVE.  RELAMPED AFT TAIL CONE CEILING EMER LIGHT IAW AMM 33-53-00.  OPERATIONS CHECKED NORMAL.
